# SDR CA990715038

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NR EIGHT MAIN WHEEL TIRE BLOWN ON LANDING.  NR 7 AND NR 8 MAIN WHEEL ASSYS, ANTI-SKID CONTROL BOX, AUTO BRAKE CONTROL BOX, AND ANTI-SKID MODULE REPLACED.
